Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 172, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 27, 2007, 7:29 PM EDT for Schuylkill County, Pennsylvania. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2007, 7:29 PM EDT (23:29 UTC)
- Expired
- Jun 27, 2007, 8:15 PM EDT
- In force
- 46 min
- Issued by
- NWS State College, PA
- Area
- Counties, with a storm outline in the text
County Schuylkill County, PA
The radar
The Binghamton radar (KBGM), 152 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 27, 12:58 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Jun 27, 7:26 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 11.5 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1994 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 955 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- -17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KCTP 272329 SVRCTP PAC107-280015- /O.NEW.KCTP.SV.W.0172.070627T2329Z-070628T0015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE STATE COLLEGE PA 729 PM EDT WED JUN 27 2007 THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN SCHUYLKILL COUNTY IN CENTRAL PENNSYLVANIA... * UNTIL 815 PM EDT * AT 725 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NUREMBURG TO POTTSVILLE...AND MOVING EAST AT 20 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... SHEPPTON AND NEW PHILADELPHIA AROUND 735 PM EDT... TUSCARORA AROUND 745 PM EDT... HOMETOWN AROUND 750 PM EDT... TAMAQUA AROUND 800 PM EDT... SNYDERS AROUND 815 PM EDT... THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-81 BETWEEN MILE MARKERS 124 AND 139. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 209...STATE ROAD 309. VERY HEAVY RAIN WILL ALSO OCCUR WITH THIS LINE OF SEVERE THUNDERSTORMS...WHICH COULD FLOOD LOW LYING AREAS QUICKLY AND COVER ROADS WITH WATER. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS LINE OF SEVERE THUNDERSTORMS. MOVE INDOORS IMMEDIATELY REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A STURDY LOCATION NOW. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. LAT...LON 4094 7626 4066 7623 4071 7580 4091 7604 $$ FORECASTER: LAMBERT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 6:08 PM EDT, 1 hour 21 minutes earlier.
Area forecast discussion, Jun 27, 6:08 PM EDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 608 PM EDT WED JUN 27 2007 .SYNOPSIS... BERMUDA HIGH WILL SHIFT EASTWARD IN ADVANCE OF A COLD FRONT MOVING SOUTHEAST ACROSS THE GREAT LAKES. THIS FRONT WILL SLOWLY PUSH SOUTH THROUGH THE REGION ON THURSDAY PRODUCING NUMEROUS SHOWERS AND THUNDERSTORMS...SOME OF WHICH MAY BE SEVERE. IN THE WAKE OF THE COLD FRONT...HIGH PRESSURE WILL BRING AN UNSEASONABLY COOL AND DRY AIRMASS SOUTH FROM CANADA...AND PROVIDE RELIEF FROM THE HEAT AND HUMIDITY FOR THE UPCOMING WEEKEND. && .NEAR TERM /UNTIL 8 PM THIS EVENING/... UPDATED ZFP/HWO FOR THE EXPIRATION OF THE HEAT ADVISORY AS OF 6 PM. REST UNCHANGED. SEVERE THUNDERSTORM WATCH #456 REMAINS IN EFFECT UNTL 8 PM. HIGH CAPE/LOW SHEAR PULSE-TYPE TSRA ENVIRONMENT WILL CONTINUE TO SUPPORT LOCALIZED DAMAGING WND/LARGE HAIL THREAT. . && .SHORT TERM /8 PM THIS EVENING THROUGH FRIDAY NIGHT/... WATER VAPOR IMAGERY SHOWS S/W TROF MOVG EWD SOUTH OF JAMES BAY WITH ASSOC SFC COLD FRONT MOVING THROUGH THE CENTRAL GRT LKS THIS FRONT WILL REACH THE ST LAWRENCE VLY BY TONIGHT AND HAVE PLACED HIGHEST POPS ACROSS THE NW...CLOSEST TO THE BEST LARGE SCALE LIFT/FORCING AND STRONGEST WARM ADVECTION. AS HAS BEEN THE CASE THE LAST FEW NIGHTS...VERY MOIST/STABLE BLYR /SFC DEWPOINTS 60-70F/ WILL SUPPORT THE DEVELOPMENT OF FOG WHICH MAY BE LOCALLY DENSE ESPECIALLY IN THE VALLEYS AND IN AREAS WHICH WERE FORTUNATE ENUF TO PICK UP SOME MUCH NEEDED RAIN. THURSDAY LOOKS LIKE IT WILL BE THE MOST ACTIVE PERIOD...AS THE FRONT WILL BE MOVING SEWD THROUGH THE STATE. SPC DY2 SLIGHT RISK HAS BEEN SHIFTED SEWD ALONG A IDI-UNV-IPT LINE WITH THE FRONT ALREADY INTO THE NW MTNS DURING THE MORNING HOURS. TSRA ACTIVITY SHOULD INCREASE BY THE AFTN ALONG/AHEAD OF THE SFC FRONT ACROSS SOUTH CENTRAL/SOUTHEASTERN PA WITHIN AXIS OF HIGHEST LLVL MOISTURE AND PRECIPITABLE WATER VALUES. ALTHOUGH BEST 0-6KM SHEAR APPEARS TO REMAIN BEHIND THE FRONT...A 20-30KT UNIDIRECTIONAL DEEP-LYR WIND FIELD SHOULD OVERSPREAD THE IMMEDIATE FRONTAL ZONE AND SUPPORT ORGANIZED MULTI-CELL TSRA CLUSTERS WHICH WILL BE CAPABLE OF PRODUCING DMG WIND GUSTS. DESPITE RELATIVELY WARM AIR ALOFT...CANNOT RULE OUT SOME LARGE HAIL WHERE BEST INSTABILITY CAN BE REALIZED. HAVE GONE WITH LKLY POPS FOR ALL AREAS. THE FRONT SLOWLY SAGS SWD THROUGH THE STATE THURSDAY NIGHT...BUT A WAVE COULD DEVELOP TO OUR SOUTHWEST BLW RIGHT ENT REGION OF THE UPR LVL JET MAX...CREATING A LARGER AREA OF MOD TO HVY RAINFALL AND FURTHER SLOW THE SWD ADVANCE. WILL LINGER POPS IN THE SOUTH A BIT LONGER ON FRIDAY...BUT THE NORTHERN HALF TO TWO-THIRDS OF THE AREA SHOULD BE DRY FRIDAY AND ALL PRECIP IN SOUTH-CENTRAL PA SHOULD BE OVER BY LATE FRIDAY EVENING. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... OMEGA BLOCKING PATTERN TAKES SHAPE ACROSS NOAM INTO THE WEEKEND WITH MUCH COOLER AND DRIER AIR ACCOMPANYING HIGH PRESSURE MOVG SEWD OUT OF CANADA AND INTO THE REGION IN THE WAKE OF THE COLD FRONT. THE TRULY CP AIRMASS WILL TRANSLATE INTO MAX TEMPS COOLER THAN CLIMO. LATEST GFS HAS TRENDED CLOSER TO THE ECMWF/GEFSMEAN IN DEPICTING A FLATTER SOLUTION ALOFT HEADING INTO NEXT WEEK. THE NERN CONUS TROF APPEARS TO GRADUALLY LIFT NEWD WITH WAA ACTIVITY THREATENING THE AREA BY EARLY NEXT WEEK AS SHORT WAVE ENERGY TRANSLATES THROUGH THE NWLY FLOW. TOWARD MID-WEEK PATTERN LOOKS TO TAKE ON A POSITIVE PNA LOOK. TEMPS SHOULD REBOUND BACK TO SEASONABLE LEVELS FOR EARLY NEXT WEEK. && .AVIATION /22Z WEDNESDAY THROUGH MONDAY/... HIGH HEAT AND INSTABILITY WILL LEAD TO NUMEROUS SHRA/TSRA WITH GENERALLY MVFR CIGS AND VSBYS THROUGH EARLY THIS EVENING. FROM LATE THIS EVENING THROUGH MID MORNING...MVFR CONDITIONS WILL BE MAINLY ATTRIBUTED TO VSBYS OF 3-4SM IN HAZE. A DISTURBANCE ALOFT WILL MOVE INTO WESTERN AND CENTRAL PENN LATE TONIGHT...PRECEDING A STRONG COLD FRONT THAT WILL MOVE SOUTHEAST ACROSS PENN THURSDAY. THIS UPPER AIR FEATURE SHOULD SUPPORT A CLUSTER OF SHRA AND TSRA...MAINLY NEAR AND TO THE NORTH OF INTERSTATE 80 BETWEEN 07Z AND 12Z. TSRA WILL BECOME MORE WIDESPREAD LATE THURSDAY MORNING AND THURSDAY AFTERNOON LEADING TO WIDESPREAD MVFR CIGS AND VSBYS WITH POCKETS OF IFR CONDITIONS. THE COLD FRONT WILL USHER IN COOLER AND BREEZY CONDITIONS THIS WEEKEND. DRIER AIR MOVING IN...FRIDAY INTO EARLY NEXT WEEK SHOULD FEATURE ALMOST EXCLUSIVELY VFR CONDITIONS...ALTHOUGH COLDER AIR ALOFT COUPLED WITH A FEW WEAK UPPER DISTURBANCES COULD TRIGGER ISOLATED MVFR FLYING IN AN ISOLATED LATE DAY SHOWER OR TSRA. && .CLIMATE... RECORD HIGH AT IPT IS 95 SET BACK IN 1963. TODAYS HIGH TEMP WILL BE VERY CLOSE TO THIS RECORD. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...DANGELO/STEINBUGL NEAR TERM...STEINBUGL SHORT TERM...STEINBUGL LONG TERM...STEINBUGL AVIATION...LAMBERT CLIMATE...
Hazardous weather outlook, Jun 27, 6:13 PM EDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 613 PM EDT WED JUN 27 2007 PAZ019-024>028-033>036-045-046-049>053-056>059-063>066-282215- SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET- BEDFORD-FULTON-FRANKLIN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION- SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL- LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 613 PM EDT WED JUN 27 2007 ...SEVERE THUNDERSTORM WATCH 456 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND EAST CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON THURSDAY. A COLD FRONT WILL PUSH THROUGH THE REGION ON THURSDAY...TRIGGERING THUNDERSTORMS WHICH COULD CONTAIN VERY HEAVY RAIN...DAMAGING WIND GUSTS...OR LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND THURSDAY. PAZ004>006-010>012-017-018-037-041-042-282215- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN- 613 PM EDT WED JUN 27 2007 ...SEVERE THUNDERSTORM WATCH 456 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING. STEINBUGL
In the hours before
Special weather statement, Jun 27, 6:25 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 625 PM EDT WED JUN 27 2007 PAZ019-026-027-050-272345- HUNTINGDON-MIFFLIN-SNYDER-SOUTHERN CENTRE- 625 PM EDT WED JUN 27 2007 ...STRONG THUNDERSTORMS WILL AFFECT NORTHERN HUNTINGDON...NORTHERN MIFFLIN...SNYDER AND SOUTH CENTRAL CENTRE COUNTIES THROUGH 745 PM EDT... AT 624 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTHEAST OF LEWISTOWN TO 10 MILES SOUTHEAST OF STATE COLLEGE TO 11 MILES EAST OF TYRONE...MOVING EAST AT 25 MPH. WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THESE STORMS WILL BE NEAR BOALSBURG...SNYDER-MIDDLESWARTH STATE PARK...AND REEDS GAP STATE PARK AROUND 630 PM...TROXELVILLE... MCALEVYS FORT AROUND 645 PM...MIDDLEBURG...MCCLURE AROUND 700 PM...KRATZERVILLE...YEAGERTOWN AROUND 715 PM...FREMONT AND ALFARATA AROUND 730 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 322...ROUTE 522. FORECASTER: LAMBERT
Special weather statement, Jun 27, 6:56 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 656 PM EDT WED JUN 27 2007 PAZ026-272330- HUNTINGDON- 656 PM EDT WED JUN 27 2007 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HUNTINGDON COUNTY... AT 650 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES WEST OF HUNTINGDON...MOVING EAST AT 40 MPH. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THIS STORM WILL STAY OVER MAINLY RURAL AREAS OF EAST CENTRAL HUNTINGDON COUNTY. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22. FORECASTER: LAMBERT
Local storm report, Jun 27, 7:02 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
702 PM EDT WED JUN 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG DUNCANSVILLE 40.43N 78.43W
06/27/2007 BLAIR PA LAW ENFORCEMENT
TREES AND WIRES DOWN
0620 PM TSTM WND DMG HOLLIDAYSBURG 40.43N 78.39W
06/27/2007 BLAIR PA LAW ENFORCEMENT
TREES AND WIRES DOWN
0620 PM TSTM WND DMG LAKEMONT 40.47N 78.38W
06/27/2007 BLAIR PA LAW ENFORCEMENT
TREES AND WIRES DOWN
0623 PM TSTM WND DMG TIPTON 40.64N 78.30W
06/27/2007 BLAIR PA LAW ENFORCEMENT
TREES AND WIRES DOWN
0655 PM TSTM WND DMG 2 E HOLLIDAYSBURG 40.43N 78.36W
06/27/2007 BLAIR PA LAW ENFORCEMENT
TREES DOWN
&&
STEINBUGLSpecial weather statement, Jun 27, 7:07 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 707 PM EDT WED JUN 27 2007 PAZ004-280000- WARREN- 707 PM EDT WED JUN 27 2007 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WARREN COUNTY THROUGH 8 PM EDT... AT 706 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 20 MILES SOUTHWEST OF JAMESTOWN...MOVING EAST AT 30 MPH. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THIS STORM WILL BE NEAR LOTTSVILLE AROUND 715 PM...SUGAR GROVE... YOUNGSVILLE AROUND 730 PM...RUSSELL...WARREN AROUND 745 PM...SCANDIA AND KINZUA DAM AROUND 800 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62...STATE ROAD 59. FORECASTER: LAMBERT
Special weather statement, Jun 27, 7:12 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 712 PM EDT WED JUN 27 2007 PAZ027-028-056-280015- JUNIATA-MIFFLIN-PERRY- 712 PM EDT WED JUN 27 2007 ...STRONG THUNDERSTORMS WILL AFFECT JUNIATA...NORTHWESTERN PERRY AND SOUTHERN MIFFLIN COUNTIES THROUGH 815 PM EDT... AT 707 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF LEWISTOWN TO 8 MILES EAST OF HUNTINGDON...MOVING EAST AT 25 MPH. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THESE STORMS WILL BE NEAR MCALISTERVILLE...WALNUT AROUND 730 PM... THOMPSONTOWN...SPRUCE HILL AROUND 745 PM...MILLERSTOWN AND KISTLER AROUND 800 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22/522... ROUTE 322/22...ROUTE 522. FORECASTER: LAMBERT
Special weather statement, Jun 27, 7:19 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 719 PM EDT WED JUN 27 2007 PAZ025-034-280015- BEDFORD-BLAIR- 719 PM EDT WED JUN 27 2007 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BEDFORD AND SOUTHERN BLAIR COUNTIES THROUGH 815 PM EDT... AT 707 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES SOUTHWEST OF HOLLIDAYSBURG...MOVING EAST AT 25 MPH. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THIS STORM WILL BE NEAR MARTINSBURG AND SAXTON AROUND 730 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-99 BETWEEN MILE MARKERS 10 AND 24. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220. FORECASTER: LAMBERT
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 8:03 PM EDT | Severe Thunderstorm Warning | CTP | Bedford | 57 min |
| Jun 27, 11:46 AM EDT | Heat Advisory | CTP | Adams, Columbia, Cumberland, Dauphin, Franklin, Fulton and 11 more | 6 hr |
| Jun 27, 12:55 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland | 65 min |
| Jun 27, 2:03 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland | 42 min |
| Jun 27, 2:25 PM EDT | Severe Thunderstorm Warning | CTP | Perry | 50 min |
| Jun 27, 3:10 PM EDT | Severe Thunderstorm Warning | CTP | Cameron | 65 min |
| Jun 27, 3:23 PM EDT | Severe Thunderstorm Warning | CTP | Potter | 67 min |
| Jun 27, 3:31 PM EDT | Severe Thunderstorm Warning | CTP | Lebanon | 44 min |
| Jun 27, 3:33 PM EDT | Severe Thunderstorm Warning | CTP | Tioga | 57 min |
| Jun 27, 3:59 PM EDT | Severe Thunderstorm Warning | CTP | Fulton | 46 min |
| Jun 27, 4:26 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 34 min |
| Jun 27, 4:42 PM EDT | Severe Thunderstorm Warning | CTP | Clearfield | 63 min |
| Jun 27, 4:52 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Sullivan | 68 min |
| Jun 27, 4:57 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Potter | 48 min |
| Jun 27, 5:21 PM EDT | Severe Thunderstorm Warning | CTP | Huntingdon | 54 min |
| Jun 27, 5:42 PM EDT | Severe Thunderstorm Warning | CTP | Columbia | 33 min |
| Jun 27, 5:53 PM EDT | Severe Thunderstorm Warning | CTP | Somerset | 97 min |
| Jun 27, 6:09 PM EDT | Severe Thunderstorm Warning | CTP | Clearfield | 96 min |
| Jun 27, 6:13 PM EDT | Severe Thunderstorm Warning | CTP | Montour | 32 min |
| Jun 27, 6:19 PM EDT | Severe Thunderstorm Warning | CTP | Columbia | 41 min |
| Jun 27, 6:20 PM EDT | Severe Thunderstorm Warning | CTP | Blair | 40 min |
| Jun 27, 6:30 PM EDT | Severe Thunderstorm Warning | CTP | Mifflin | 30 min |
| Jun 27, 6:31 PM EDT | Severe Thunderstorm Warning | CTP | Cambria | 59 min |
| Jun 27, 6:34 PM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 56 min |
| Jun 27, 6:46 PM EDT | Severe Thunderstorm Warning | CTP | Snyder, Union | 74 min |
| Jun 27, 7:02 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Northumberland | 28 min |
| Jun 27, 7:09 PM EDT | Severe Thunderstorm Warning | CTP | Huntingdon | 66 min |
| Jun 27, 7:24 PM EDT | Severe Thunderstorm Warning | CTP | Northumberland | 81 min |
| Jun 27, 7:43 PM EDT | Severe Thunderstorm Warning | CTP | Bedford | 29 min |
| Jun 27, 7:57 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour | 63 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.